# SDR 20000523SH012

- Difficulty date: February 3, 2000
- Submitted: May 23, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2822 · Fuel Boost Pump
- Part: Rotor
- Part number: 568127500000
- Condition: Will Not Test
- Location: Fuel Pump
- Component: Fuel Pump
- Component part number: 568127202002
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INCOMING FUNCTIONAL TEST OF THE UNIT, THE UNIT COULD NOT ACHIEVE THE REQUIRED PRESSURES OR FLOW RATES PER THE OHM.  ON FURTHER INSPECTION, THE ROTOR WAS DETERMINED TO BE THE CAUSE OF TEST FAILURE.  (X)
